J. Barát, Directed Path-width and Monotonicity in Digraph Searching, Graphs and Combinatorics, vol.22, issue.2, pp.161-172, 2006.
DOI : 10.1007/s00373-005-0627-y

L. Blin, J. Burman, and N. Nisse, Brief Announcement: Distributed Exclusive and Perpetual Tree Searching, Proc. of 26th International Symposium on Distributed Computing (DISC), pp.403-404, 2012.
DOI : 10.1007/978-3-642-33651-5_29

URL : https://hal.archives-ouvertes.fr/hal-00741982

L. Blin, J. Burman, N. N. , A. Dawar, P. Hunter et al., Exclusive graph searching The dag-width of directed graphs, Algorithmica J. Comb. Theory, Ser. B, vol.77, issue.1024, pp.942-969900, 2012.

P. Borowiecki, D. Dereniowski, and L. Kuszner, Distributed graph searching with a sense of direction, Distributed Computing, pp.155-170, 2015.
DOI : 10.1007/11753728_58

URL : https://link.springer.com/content/pdf/10.1007%2Fs00446-014-0236-1.pdf

L. Hans, F. V. Bodlaender, and . Fomin, Approximation of pathwidth of outerplanar graphs, J. Algorithms, vol.43, issue.2, pp.190-200, 2002.

P. Lalibarrì-ere, F. V. Flocchini, P. Fomin, N. Fraigniaud, N. Nisse et al., Connected graph searching, Inf. Comput, vol.219, pp.1-16, 2012.

P. Lalibarrì-ere, P. Flocchini, N. Fraigniaud, and . Santoro, Capture of an intruder by mobile agents, Proc. of the 14th Annual ACM Symposium on Parallel Algorithms and Architectures (SPAA), pp.200-209, 2002.

L. Hans, F. V. Bodlaender, D. Fomin, E. Lokshtanov, S. Penninkx et al., (meta) kernelization, 50th Annual IEEE Symposium on Foundations of Computer Science (FOCS), pp.629-638, 2009.

L. Blin, P. Fraigniaud, N. Nisse, and S. Vial, Distributed chasing of network intruders, Theoretical Computer Science, vol.399, issue.1-2, pp.12-37, 2008.
DOI : 10.1016/j.tcs.2008.02.004

URL : https://hal.archives-ouvertes.fr/hal-01310347

P. Lalibarrì-ere, N. Fraigniaud, D. M. Santoro, and . Thilikos, Searching is not jumping, Proc. of 29th International Workshop on Graph-Theoretic Concepts in Computer Science (WG), pp.34-45, 2003.

M. J. Best, A. Gupta, D. M. Thilikos, D. Brandenburg, and S. Herrmann, Contraction obstructions for connected graph searching Graph searching and search time [Bie91] Daniel Bienstock. Graph searching, path-width, tree-width and related problems (A survey), 32nd Conference on Current Trends Proc. of Reliability Of Computer And Communication Networks of DIMACS Series in Discrete Mathematics and Theoretical Computer Science, pp.27-47, 1991.
DOI : 10.1016/j.dam.2015.07.036

URL : http://arxiv.org/pdf/1410.8756

L. Hans, T. Bodlaender, and . Kloks, Efficient and constructive algorithms for the pathwidth and treewidth of graphs, J. Algorithms, vol.21, issue.2, pp.358-402, 1996.

D. Bhadauria, K. Klein, V. Isler, and S. Suri, Capturing an evader in polygonal environments with obstacles: The full visibility case, BLS99] Andreas Brandstädt, pp.1176-1189, 1999.
DOI : 10.1287/mnsc.17.11.712

L. Hans, R. H. Bodlaender, and . Möhring, The pathwidth and treewidth of cographs, SIAM J. Discrete Math, vol.6, issue.2, pp.181-188, 1993.

R. S. Jean, F. Blair, R. Manne, . [. Mihai, R. Bonato et al., Efficient self-stabilizing graph searching in tree networks The game of Cops and Robber on Graphs, Proc. of 12th Int. Symposium on Stabilization, Safety, and Security of Distributed Systems (SSS), pp.111-125, 2010.

L. Hans and . Bodlaender, A partial k -arboretum of graphs with bounded treewidth, Theor. Comput. Sci, vol.209, issue.12, pp.1-45, 1998.

R. L. Breisch, An intuitive approach to speleotopology, Southwestern Cavers, vol.6, pp.72-78, 1967.

R. L. Breish, Lost in a Cave: applying graph theory to cave exploration. Greyhound press, 2012.

D. Bienstock, N. Robertson, P. D. Seymour, and R. Thomas, Quickly excluding a forest, BS91] Daniel Bienstock and Paul D. Seymour. Monotonicity in graph searching, pp.274-283, 1991.
DOI : 10.1016/0095-8956(91)90068-U

URL : https://doi.org/10.1016/0095-8956(91)90068-u

L. Hans, D. M. Bodlaender, and . Thilikos, Computing small search numbers in linear time, Proc. of First Int. Workshop on Parameterized and Exact Computation (IWPEC), pp.37-48, 2004.

R. B. Borie, C. A. Tovey, and S. Koenig, Algorithms and complexity results for graph-based pursuit evasion, Autonomous Robots, vol.18, issue.5, pp.317-332, 2011.
DOI : 10.1109/TRA.2002.804040

D. Ccm-+-11-]-nathann-cohen, D. Coudert, N. Mazauric, N. Nepomuceno, and . Nisse, Tradeoffs in process strategy games with application in the WDM reconfiguration problem, Theoretical Computer Science, vol.412, issue.35, pp.4675-4687, 2011.
DOI : 10.1016/j.tcs.2011.05.002

G. Derek, J. Corneil, M. Dusart, A. Habib, F. Mamcarz et al., A tie-break model for graph search, Michal Pilipczuk, and Saket Saurabh. Parameterized Algorithms, pp.89-100, 2015.

T. H. Chung, G. A. Hollinger, and V. Isler, Search and pursuit-evasion in mobile robotics, Autonomous Robots, vol.21, issue.1, pp.299-316, 2011.
DOI : 10.1109/ROBOT.2005.1570598

URL : http://www-users.cs.umn.edu/~isler/pub/pe-survey.pdf

D. Coudert, F. Huc, D. Mazauric, N. Nisse, and J. Sereni, Reconfiguration of the Routing in WDM Networks with Two Classes of Services, Conference on Optical Network Design and Modeling (ONDM), 2009.
URL : https://hal.archives-ouvertes.fr/inria-00423453

D. Coudert, F. Huc, and D. Mazauric, A Distributed Algorithm for Computing the Node Search Number in Trees, Algorithmica, vol.47, issue.1, pp.158-190, 2012.
DOI : 10.1016/S0196-6774(02)00225-0

URL : https://hal.archives-ouvertes.fr/inria-00587819

D. Coudert, F. Huc, and J. Sereni, Pathwidth of outerplanar graphs The treewidth and pathwidth of hypercubes Monadic second-order evaluations on tree-decomposable graphs, Journal of Graph Theory Discrete Mathematics Theor. Comput. Sci, vol.55, issue.1091&2, pp.27-41359, 1993.

D. Coudert, D. Mazauric, and N. Coudert, A note on Integer Linear Programming formulations for linear ordering problems on graphs Research report, Inria ; I3S [CS11] David Coudert and Jean-Sébastien Sereni. Characterization of graphs and digraphs with small process numbers On minimum cost edge searching Three-fastsearchable graphs, Der09] Dariusz Dereniowski. Maximum vertex occupation time and inert fugitive: Recontamination does help, pp.1-3, 2009.

D. Dereniowski, Approximate search strategies for weighted trees, Theoretical Computer Science, vol.463, pp.96-113, 2012.
DOI : 10.1016/j.tcs.2012.07.006

URL : https://doi.org/10.1016/j.tcs.2012.07.006

D. Dereniowski, From Pathwidth to Connected Pathwidth, SIAM Journal on Discrete Mathematics, vol.26, issue.4, pp.1709-1732, 2012.
DOI : 10.1137/110826424

URL : https://hal.archives-ouvertes.fr/hal-00573616

Y. Daadaa, P. Flocchini, and N. Zaguia, Network Decontamination with Temporal Immunity by Cellular Automata, Proc. of 9th Int. Conference on Cellular Automata for Research and Industry (ACRI), pp.287-299, 2010.
DOI : 10.1145/42267.42268

E. D. Demaine, M. Hajiaghayi-mukkai, S. Krishnamoorthy, and M. A. Langston, The bidimensionality theory and its algorithmic applications Graph Theory, 4th Edition, volume 173 of Graduate texts in mathematics Exact and approximate solutions for the gate matrix layout problem, Die12] Reinhard DiestelDJS16] Yassine Daadaa, Asif Jamshed, and Mudassir Shabbir. Network decontamination with a single agent. Graphs and CombinatoricsDKL87] Narsingh Deo, pp.292-302559, 1987.

N. D. Dendris, L. M. Kirousis, and D. M. Thilikos, Fugitive-search games on graphs and related parameters, Theoretical Computer Science, vol.172, issue.1-2, pp.233-254, 1997.
DOI : 10.1016/S0304-3975(96)00177-6

URL : https://doi.org/10.1016/s0304-3975(96)00177-6

D. Dereniowski, W. Kubiak, and Y. Zwols, The complexity of minimum-length path decompositions, Journal of Computer and System Sciences, vol.81, issue.8, pp.1715-1747, 2015.
DOI : 10.1016/j.jcss.2015.06.011

URL : http://arxiv.org/pdf/1302.2788

D. Gianlorenzo, A. Angelo, N. Navarra, and . Nisse, A unified approach for gathering and exclusive searching on rings under weak assumptions . Distributed Computing, DOR18] Dariusz Dereniowski, Dorota Osula, and Pawé l Rzazewski. Finding small-width connected path decompositions in polynomial time. CoRR, pp.17-48, 2017.

D. Gianlorenzo, G. D. Angelo, A. Stefano, N. Navarra, K. Nisse et al., Computing on rings by oblivious robots: A unified approach for different tasks, DU16] Dariusz Dereniowski and Dorota Urbanska. Distributed searching of partial grids. CoRR, abs, pp.1055-1096, 1458.

D. Dyer and B. Yang, On the Fast Searching Problem, Proc. of 4th Int. Conference on Algorithmic Aspects in Information and Management (AAIM), pp.143-154, 2008.
DOI : 10.1007/978-3-540-68880-8_15

W. Evans, P. Hunter, and M. A. Safari, D-width and cops and robbers

A. John, M. Ellis, and . Markov, Computing the vertex separation of unicyclic graphs, Inf. Comput, vol.192, issue.2, pp.123-161, 2004.

J. A. Ellis, I. H. Sudborough, and J. S. Turner, Graph separation and search number, 1987.
DOI : 10.1006/inco.1994.1064

URL : https://doi.org/10.1006/inco.1994.1064

J. A. Ellis, I. H. Sudborough, and J. S. Turner, The Vertex Separation and Search Number of a Graph, Information and Computation, vol.113, issue.1, pp.50-79, 1994.
DOI : 10.1006/inco.1994.1064

V. Fedor, P. Fomin, N. Fraigniaud, and . Nisse, Nondeterministic graph searching: From pathwidth to treewidth, Algorithmica, vol.53, issue.3, pp.358-373, 2009.

V. Fedor, P. A. Fomin, and . Golovach, Graph searching and interval completion, SIAM J. Discrete Math, vol.13, issue.4, pp.454-464, 2000.

P. Flocchini, . Miao-jun, F. L. Huang, and . Luccio, DECONTAMINATING CHORDAL RINGS AND TORI USING MOBILE AGENTS, International Journal of Foundations of Computer Science, vol.27, issue.03, pp.547-563, 2007.
DOI : 10.1016/S1389-1286(00)00136-5

P. Flocchini, . Miao-jun, F. L. Huang, and . Luccio, Decontamination of hypercubes by mobile agents, Networks, vol.3341, issue.3, pp.167-178, 2008.
DOI : 10.1007/3-540-45071-8_39

URL : http://www.site.uottawa.ca/~flocchin/Papers/Networks07.pdf

V. Fedor, P. Fomin, R. Heggernes, and . Mihai, Mixed search number and linear-width of interval and split graphs, Networks, vol.56, issue.3, pp.207-214, 2010.

V. Fedor, P. Fomin, J. A. Heggernes, and . Telle, Graph searching , elimination trees, and a generalization of bandwidth, Algorithmica, vol.41, issue.2, pp.73-87, 2005.

P. Fraigniaud, D. Ilcinkas, and A. Pelc, Oracle size, Proceedings of the twenty-fifth annual ACM symposium on Principles of distributed computing , PODC '06, pp.179-187, 2006.
DOI : 10.1145/1146381.1146410

URL : https://hal.archives-ouvertes.fr/hal-00339854

R. Michael, M. A. Fellows, and . Langston, On search, decision, and the efficiency of polynomial-time algorithms, J. Comput. Syst. Sci, vol.49, issue.3, pp.769-779, 1994.

P. Flocchini, F. Luccio, L. Pagli, N. S. , P. Flocchini et al., Network decontamination under <mml:math altimg="si60.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:mi>m</mml:mi></mml:math>-immunity, Proc. of the Int. Conference on Communications in Computing (CIC), pp.114-129, 2005.
DOI : 10.1016/j.dam.2015.07.020

V. Fedor, D. Fomin, S. Lokshtanov, and . Saurabh, Excluded grid minors and efficient polynomial-time approximation schemes, J. ACM, vol.6510, issue.2, pp.1-1044, 2018.

P. Flocchini, B. Mans, and N. Santoro, Tree Decontamination with Temporary Immunity, Proc. of 19th Int. Symposium on Algorithms and Computation (ISAAC), pp.330-341, 2008.
DOI : 10.1007/BFb0055153

URL : http://www.comp.mq.edu.au/~bmans/BMans/Papers/FMS_ISAAC08.pdf

P. Fraigniaud and N. Nisse, Monotony properties of connected visible graph searching, Information and Computation, vol.206, issue.12, pp.1383-1393, 2008.
DOI : 10.1016/j.ic.2008.09.002

URL : https://hal.archives-ouvertes.fr/inria-00423449

P. Flocchini, A. Nayak, and A. Schulz, Decontamination of Arbitrary Networks using a Team of Mobile Agents with Limited Visibility, 6th IEEE/ACIS International Conference on Computer and Information Science (ICIS 2007), pp.469-474, 2007.
DOI : 10.1109/ICIS.2007.87

V. Fedor and . Fomin, Helicopter search problems, bandwidth and pathwidth, Discrete Applied Mathematics, vol.85, issue.1, pp.59-70, 1998.

V. Fedor and . Fomin, Note on a helicopter search problem on graphs, Discrete Applied Mathematics, vol.95, issue.1-3, pp.241-249, 1999.

V. Fedor, P. Fomin, N. Flocchini, and . Santoro, Searching expenditure and interval graphs Distributed security algorithms by mobile agents, Distributed Computing and Networking, 8th International Conference, ICDCN, pp.97-104, 2004.

V. Fedor, D. M. Fomin, and . Thilikos, An annotated bibliography on guaranteed graph searching, Theor. Comput. Sci, vol.399, issue.3, pp.236-245, 2008.

V. Fedor, D. M. Fomin, I. Thilikos, and . Todinca, Connected graph searching in outerplanar graphs, Electronic Notes in Discrete Mathematics, vol.22, pp.213-216, 2005.

R. Ganian, P. Hlinen´yhlinen´y, J. Kneis, D. M. Obdrzálek, P. Rossmanith et al., Are there any good digraph width measures?, Journal of Combinatorial Theory, Series B, vol.116, pp.250-286, 2016.
DOI : 10.1016/j.jctb.2015.09.001

URL : http://arxiv.org/pdf/1004.1485

P. A. Golovach, P. Heggernes, and R. Mihai, Edge search number of cographs, Discrete Applied Mathematics, vol.160, issue.6, pp.734-743, 2012.
DOI : 10.1016/j.dam.2011.04.020

URL : https://doi.org/10.1016/j.dam.2011.04.020

C. Archontia, P. Giannopoulou, D. M. Hunter, and . Thilikos, Lifosearch: A min-max theorem and a searching game for cycle-rank and treedepth A visibility-based pursuit-evasion problem, Discrete Applied Mathematics Int. J. Comput. Geometry Appl, vol.160, issue.945, pp.2089-2097471, 1999.

P. A. Golovach, Equivalence of two formalizations of a search problem on a graph, pp.13-19, 1989.

P. A. Golovach, On the pathwidth of chordal graphs Digraph measures: Kelly decompositions , games, and orderings [HM08] Pinar Heggernes and Rodica Mihai. Mixed search number of permutation graphs The cost of monotonicity in distributed graph searching Capturing an intruder in product networks, Proc. of Second Annual IntISZ07] Navid ImaniISZ08] Navid Imani, Hamid Sarbazi-Azad, and Albert Y. Zomaya. Intruder capturing in mesh and torus networks, pp.657-661233, 1989.

T. Johnson, N. Robertson, P. D. Seymour, and R. Thomas, Directed Tree-Width, Journal of Combinatorial Theory, Series B, vol.82, issue.1, pp.138-154, 2001.
DOI : 10.1006/jctb.2000.2031

URL : https://doi.org/10.1006/jctb.2000.2031

N. G. Kinnersley, The vertex separation number of a graph equals its pathwidth, Inform. Process. Lett, 1992.
DOI : 10.1016/0020-0190(92)90234-m

S. Kintali, N. Kothari, A. Kumar-kenta-kitsunai, Y. Kobayashi, K. Komuro et al., Approximation algorithms for digraph width parameters, Kirousis and Christos H. Papadimitriou. Interval graphs and searching. Discrete Mathematics, pp.365-376138, 1985.
DOI : 10.1016/j.tcs.2014.10.009

URL : http://arxiv.org/pdf/1107.4824

M. Lefteris, C. H. Kirousis, and . Papadimitriou, Searching and pebbling, Theor. Comput. Sci, vol.47, issue.3, pp.205-218, 1986.

K. Klein and S. Suri, Pursuit Evasion on Polyhedral Surfaces, Algorithmica, vol.21, issue.1???2, pp.730-747, 2015.
DOI : 10.1137/0221051

A. S. Lapaugh, L. Fabrizio-luccio, N. Pagli, and . Santoro, Recontamination does not help to search a graph Network decontamination with local immunization Contiguous search problem in sierpinski graphs, Proc. of 20th Int. Parallel and Distributed Processing Symposium (IPDPS). IEEE, 2006. [Luc09] Flaminia L. Luccio, pp.224-245186, 1993.

S. Mallach, Linear Ordering Based MIP Formulations for the Vertex Separation or Pathwidth Problem, Proc. of 28th Int. Workshop on Combinatorial Algorithms (IWOCA), pp.327-340, 2018.
DOI : 10.1016/j.dam.2007.08.045

N. Megiddo, S. L. Hakimi, M. R. Garey, D. S. Johnson, and C. H. Papadimitriou, The complexity of searching a graph [MM09] Rodica Mihai and Morten Mjelde. A self-stabilizing algorithm for graph searching in trees Monotonicity of non-deterministic graph searching, Proc. of 11th Int. Symposium on Stabilization, Safety, and Security of Distributed Systems (SSS)MN08] Frédéric Mazoit and Nicolas Nisse, pp.18-44, 1988.

E. Markou, N. Nisse, and S. Pérennes, Exclusive graph searching vs. pathwidth Monien and I.H. Sudborough. Min cut is np-complete for edge weighted trees, MT09] Rodica Mihai and Ioan Todinca, pp.243-260209, 1988.
URL : https://hal.archives-ouvertes.fr/hal-00980877

J. Penuel, J. C. Smith, S. Shen-chuan, Y. Tang, M. Ko et al., Integer programming models and algorithms for the graph decontamination problem with mobile agents Graph searching on some subclasses of chordal graphs [PY07] Sheng-Lung Peng and Yi-Chuan Yang. On the treewidth and pathwidth of biconvex bipartite graphs, PTK + 00] Sheng-Lung Peng, Proc. of 4th Int. on Theory and Applications of Models of ComputationRS83] Neil Robertson and Paul D. Seymour. Graph minors. I. excluding a forest, pp.611-19395, 2000.
DOI : 10.1002/net.21460

J. Comb, . Theory, . Ser, D. Paul, P. D. Seymour-neil-robertson et al., Graph minors. IV. tree-width and well-quasi-ordering Graph minors XIII. the disjoint paths problem Graph minors. XX. wagner's conjecture Searching for a visible, lazy fugitive D-width: A more natural measure for directed tree width Capturing an intruder in the pyramid Construction of linear tree-layouts which are optimal with respect to vertex separation in linear time, Saf05] Mohammad Ali Safari 30th International Symposium on Mathematical Foundations of Computer Science (MFCS)SIS06] Pooya Shareghi, Navid Imani, Proc. of First Int. Computer Science Symposium in Russia on Computer Science -Theory and Applications (CSR), pp.39-61227, 1983.

D. Paul, R. Seymour, and . Thomas, Graph searching and a min-max theorem for tree-width, J. Comb. Theory, Ser. B, vol.58, issue.1, pp.22-33, 1993.

K. Suchan and I. Todinca, Pathwidth of Circular-Arc Graphs, 33rd International Workshop on Graph-Theoretic Concepts in Computer Science (WG), pp.258-269
DOI : 10.1007/978-3-540-74839-7_25

URL : https://hal.archives-ouvertes.fr/hal-00462302

B. Yang, D. Dyer, and B. Alspach, Sweeping graphs with large clique number, Discrete Mathematics, vol.309, issue.18, pp.5770-5780, 2009.
DOI : 10.1016/j.disc.2008.05.033

URL : https://doi.org/10.1016/j.disc.2008.05.033

B. Yang, R. Zhang, and Y. Cao, Searching Cycle-Disjoint Graphs, Proc of first int. Conference on Combinatorial Optimization and Applications (COCOA), pp.32-43, 2007.
DOI : 10.1007/978-3-540-73556-4_6